# SDR AALA20140619010

- Difficulty date: June 19, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 45,552 hours, 18,584 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK IN LT HAND HORIZONTAL STABILIZER LOWER IN SPAR SKIN 18 INCHES AFT OF FRONT SPAR AT STATION 129.50.  INSTALLED EXTERNAL DOUBLER IAW SRM 55-10-01-2R-11.
